# SDR 2022F00495

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: General aviation
- Aircraft: N452MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9122
- Aircraft time: 7,801 hours, 35,104 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: B533K5140203
- Condition: Cracked
- Location: Bs 4015
- Part time: 7,801 hours, 35,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SCHEDULED AIRFRAME INSPECTION, FOUND CRACKS IN FWD RH BOX BEAM STA4015 WEB (P/N: B533K5141-203), STA4135 WEB (P/N: 533K5141-201), STA4015 CAP EXTRUSION (P/N: B533K5140-203), STA 4135 EXTRUSION CAP (P/N: B533K5140-203) AND THE INNER SKIN PANEL (P/N: B533K5605-211).
